# SDR IPXA3579493

- Difficulty date: July 18, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 25,137 hours, 14,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 148N313820
- Part serial: TAGRX6669
- Condition: Corroded
- Location: Bs 1787 S3-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-10, AFT FUSELAGE COMPARTMENT AT BS 1787, S3-6R ATTACH STRAP CORRODED.  R & R STRAP IAW SRM 51-40-02 AND DWG 148N3138.
